Lascoux, Alain and Novelli, Jean-Christophe and Thibon, Jean-Yves - Noncommutative symmetric functions with matrix parameters

dmtcs:3059 - Discrete Mathematics & Theoretical Computer Science, January 1, 2012, DMTCS Proceedings vol. AR, 24th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2012)
Noncommutative symmetric functions with matrix parameters

Authors: Lascoux, Alain and Novelli, Jean-Christophe and Thibon, Jean-Yves

We define new families of noncommutative symmetric functions and quasi-symmetric functions depending on two matrices of parameters, and more generally on parameters associated with paths in a binary tree. Appropriate specializations of both matrices then give back the two-vector families of Hivert, Lascoux, and Thibon and the noncommutative Macdonald functions of Bergeron and Zabrocki.


Volume: DMTCS Proceedings vol. AR, 24th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2012)
Section: Proceedings
Published on: January 1, 2012
Submitted on: January 31, 2017
Keywords: Macdonald polynomials,Noncommutative symmetric functions, Quasi-symmetric functions,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Consultation statistics

This page has been seen 60 times.
This article's PDF has been downloaded 216 times.